It sounds like you may need a sleep study & further evaluation. For instance if you have sleep apnea, you may be at risk for further cerebral vascular problems. Ambien (zolpidem) is probably safe but may be masking some other problem.
Answered Jan 12, 2016
When the brain is injured either from vascular accidents or close brain injury it responds differently than healthy brains to psychoactive medications. As a general rule medications such as benzodiazepines or equivalent may cause disinhibition behaviors such as agitation. So the general rule when treating is to go low and slow. Your doctor needs to monitor closely.
Answered Oct 3, 2016
6 doctors weighed in across 2 answers
4 doctors weighed in across 2 answers
A doctor has provided 1 answer
3 doctors weighed in across 2 answers
5 doctors weighed in across 2 answers
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.Ask your question